# SDR USAA950405

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - LOW LEVEL EMERGENCY EXIT SIGN MISSING, ROW 10AC.  MAINTENANCE REPLACED EXIT SIGN.  (Z)
